# SDR ASAA0380242

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Part number: 5937551
- Condition: Gouged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING LEADING EDGE END CAP GOUGED.  BLENDED, PERFORMED WELD REPAIR PER EA 5740-01344.  (M)
